Oh that doesnt sound good....leg cramps can be attributed to not drinking enough water - cos I used to get them before LT and havent got them since I started drinking 3 to 4 ltrs a day....it would be worth chatting to your chemist to see what they think
Think you might have to go see your doctor to be on the safe side , i know being on a VCLD does have a srain on the body . With the leg cramp , try applying cold pack to the muscle or hot bath , try walking on the effected leg , massaging the muscle if it playing up most nights they say potassium in your diet , but if you feel weak you dont want that leading to fainting .
I am sorry, I never meant to scare anyone. In fact I've ended up scaring myself! I now know why I feel weak, damn TOTM came on unexpectedly today and I always feel rough before that. Thanks for your replies, honestly I never meant to scare anyone. I am just a hypochondriac!